Solutions non oscillantes d’une équation différentielle et corps de Hardy  [ Non-oscillating solutions of a differential equation and Hardy fields ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 6, p. 1825-1838
Let ϕ:xϕ(x),x0 be a solution of an algebraic differential equation of order n, P(x,y,y ,...,y (n) )=0. We establish a geometric criterion so that the germs at infinity of ϕ and the identity function on belong to a common Hardy field. This criterion is based on the concept of non oscillation.
Soit ϕ:xϕ(x),x0 une solution à l’infini d’une équation différentielle algébrique d’ordre n, P(x,y,y ,...,y (n) )=0. Nous donnons un critère géométrique pour que les germes à l’infini de ϕ et de la fonction identité sur appartiennent à un même corps de Hardy. Ce critère repose sur le concept de non oscillation.
DOI : https://doi.org/10.5802/aif.2314
Classification:  34A26,  34C10,  34C08,  37C10
Keywords: oscillation, Hardy field, semi-algebraic, pfaffian
@article{AIF_2007__57_6_1825_0,
     author = {Blais, Fran\c cois and Moussu, Robert and Sanz, Fernando},
     title = {Solutions non oscillantes d'une \'equation diff\'erentielle et corps de Hardy},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {6},
     year = {2007},
     pages = {1825-1838},
     doi = {10.5802/aif.2314},
     zbl = {1133.34007},
     mrnumber = {2377887},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_6_1825_0}
}
Blais, François; Moussu, Robert; Sanz, Fernando. Solutions non oscillantes d’une équation différentielle et corps de Hardy. Annales de l'Institut Fourier, Volume 57 (2007) no. 6, pp. 1825-1838. doi : 10.5802/aif.2314. https://aif.centre-mersenne.org/item/AIF_2007__57_6_1825_0/

[1] ArnolʼD, V. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, “Mir”, Moscow (1984) (Translated from the Russian by Djilali Embarek, Reprint of the 1980 edition) | Zbl 0956.34502

[2] Benedetti, Riccardo; Risler, Jean-Jacques Real algebraic and semi-algebraic sets, Hermann, Paris, Actualités Mathématiques. [Current Mathematical Topics] (1990) | MR 1070358 | Zbl 0694.14006

[3] Bochnak, J.; Coste, M.; Roy, M.-F. Géométrie algébrique réelle, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 12 (1987) | MR 949442 | Zbl 0633.14016

[4] Boshernitzan, Michael An extension of Hardy’s class L of “orders of infinity”, J. Analyse Math., Tome 39 (1981), pp. 235-255 | Article | Zbl 0539.26002

[5] Boshernitzan, Michael Second order differential equations over Hardy fields, J. London Math. Soc. (2), Tome 35 (1987) no. 1, pp. 109-120 | Article | MR 871769 | Zbl 0616.26002

[6] Cano, F.; Moussu, R.; Sanz, F. Oscillation, spiralement, tourbillonnement, Comment. Math. Helv., Tome 75 (2000) no. 2, pp. 284-318 | Article | MR 1774707 | Zbl 0971.58025

[7] Cano, F.; Moussu, R.; Sanz, F. Nonoscillating projections for trajectories of vector fields, Journal of Dynamical and Control Systems, Tome 13 (2007) no. 2, pp. 173-176 | Article | MR 2317453 | Zbl 1130.34313

[8] Van Den Dries, Lou Tame topology and o-minimal structures, Cambridge University Press, Cambridge, London Mathematical Society Lecture Note Series, Tome 248 (1998) | MR 1633348 | Zbl 0953.03045

[9] GrigorʼEv, D. Yu.; Singer, M. F. Solving ordinary differential equations in terms of series with real exponents, Trans. Amer. Math. Soc., Tome 327 (1991) no. 1, pp. 329-351 | Article | MR 1012519 | Zbl 0758.12004

[10] Hardy, G. H. Properties of logarithmico-exponential functions, Proc. London Math. Soc.,, Tome 10 (1912) no. 2, pp. 54-90 | Article

[11] Hardy, G. H. Some results concerning the behaviour at infinity of a real and continuous solution of an algebraic differential equation of the first order, Proc. London Math. Soc.,, Tome 10 (1912), pp. 451-469 | Article

[12] Khovanskiĭ, A. G. Fewnomials, American Mathematical Society, Providence, RI, Translations of Mathematical Monographs, Tome 88 (1991) (Translated from the Russian by Smilka Zdravkovska) | MR 1108621 | Zbl 0728.12002

[13] Lion, Jean-Marie; Miller, Chris; Speissegger, Patrick Differential equations over polynomially bounded o-minimal structures, Proc. Amer. Math. Soc., Tome 131 (2003) no. 1, p. 175-183 (electronic) | Article | MR 1929037 | Zbl 1007.03039

[14] Moussu, R.; Roche, C. Théorie de Hovanskiĭ et problème de Dulac, Invent. Math., Tome 105 (1991) no. 2, pp. 431-441 | Article | MR 1115550 | Zbl 0769.58050

[15] Novikov, D.; Yakovenko, S. Trajectories of polynomial vector fields and ascending chains of polynomial ideals, Ann. Inst. Fourier (Grenoble), Tome 49 (1999) no. 2, pp. 563-609 | Article | Numdam | MR 1697373 | Zbl 0947.37008

[16] Perron, O. Über Differentialgliechungen erster Ordnung, die nicht nach der Ableitung aufgelöst sind, Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 22 (1912), pp. 356-368

[17] Rosenlicht, Maxwell Hardy fields, J. Math. Anal. Appl., Tome 93 (1983) no. 2, pp. 297-311 | Article | MR 700146 | Zbl 0518.12014

[18] Rosenlicht, Maxwell Growth properties of functions in Hardy fields, Trans. Amer. Math. Soc., Tome 299 (1987) no. 1, pp. 261-272 | Article | MR 869411 | Zbl 0619.34057

[19] Rosenlicht, Maxwell Asymptotic solutions of Y =F(x)Y, J. Math. Anal. Appl., Tome 189 (1995) no. 3, pp. 640-650 | Article | MR 1312544 | Zbl 0824.34068

[20] Shackell, John Erratum : “Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations” [Ann. Inst. Fourier (Grenoble) 45 (1995), no. 1, 183–221 ; MR1324130 (96f :34073)], Ann. Inst. Fourier (Grenoble), Tome 45 (1995) no. 5, pp. 1471

[21] Valiron, Georges Équations Fonctionnelles. Applications, Masson et Cie, Paris (1945) | MR 14520 | Zbl 0061.16607